# SDR DALA2020090832973

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 22,287 hours, 8,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD EMERGENCY OVERHEAD CABIN LIGHT INOPERATIVE AT 11ABC; 15ABC; 30 ABC AND BETWEEN 3 AND 4 ABC. ALSO 2 EMERGENCY LIGHTS ON THE LEFT SIDE OUTSIDE BY L2 DOOR AND FORWARD OVERWING EXIT. REPLACED BATTERY PACK AT 29C CEILING PANEL IAW B737 AMM 33-51 ROW 30ABC EMERGENCY LIGHT OPS GOOD. RELAMP EXTERIOR EMERGENCY LIGHT AT 2L DOOR REF B737 AMM 33-51. OPS GOOD.
